# SDR TRAX200701210

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 TO FS 625 OBLIQUE ANGLE CRACKED.  LOCATED AND DRILLED NEW OBLIQUE ANGLE PER CRJ 200 SRM 51-42-20,  AND REO 601R-53-61-422.
